# SDR IXXA20160304007

- Difficulty date: February 24, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 57,105 hours, 23,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 284N140224
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR SLIDE LIGHTS INOPERATIVE AT R4 DOOR.  RELAMPED R4 DOOR IAW AMM 33-51-06.  OPERATIONAL CHECK SATISFACTORY.  ACFT RELEASED TO SERVICE ETOPS 180.
